MathSciNet Relay Station
MathSciNet bibliographic data
MR848886 (87j:34061) 34C10
Wong, James S. W. An oscillation criterion for second order nonlinear differential equations. Proc. Amer. Math. Soc. 98 (1986), no. 1, 109–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement